Affordable Access

Publisher Website

Baer and Morita Duality

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
232
Issue
2
Identifiers
DOI: 10.1006/jabr.2000.8377

Abstract

Abstract Grothendieck's condition AB5* is used to characterize Baer dualities, i.e, triples (R,RUT, T) consisting of rings R, T and a bimodule RUT faithful on both sides such that the lattices of L(RR) and L(UT) submodules, as well as L(RU) and L(TT), are anti-isomorphic.

There are no comments yet on this publication. Be the first to share your thoughts.